# SDR DL72W950374

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, STRINGER MARKED NR 6 CRACKED AT WS 656.5.  THE CRACK ORIGINATES AT HOLE AND RUNS O/B APPROX .5 INCH.  REPAIR PER MM 57-13-0.
